# SDR DALA2019012400480

- Difficulty date: January 24, 2019
- Submitted: January 24, 2019
- Operation: Air carrier
- Aircraft: N949AT
- Make and model: Boeing 717-200
- Aircraft serial: 55003
- Aircraft time: 51,880 hours, 35,911 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wiing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOLE AT FUEL ACCESS PANEL #520LB, 520CB, 620PB, AND FUEL PANEL P/N ARB 0975-17-9. NRC 00444: CORROSION LEVEL 2, FUEL ACCESS PLATES WERE REPAIRED PER SRM 57-10-01 REPAIR 2 PAR. 5 CONDITION II. (LP #0916148)
